# SDR UHLA2011102400365

- Difficulty date: October 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 19,861 hours, 12,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - TEMPORARY REPAIR ACCOMPLISHED ON LT FUSELAGE SKIN 1 INCH AFT OF FRAME 29 AND STRINGER 17L.  REPAIRED FUSELAGE SKIN FR29 STR 17L IAW EMB ETD 2011-170-105362 REV D.  PERFORMED HFEC INSPECTION AROUND CUTOUT AREA, NO CRACK LIKE INDICATIONS FOUND.  INSTALLED DOUBLER AND TRIPLER IAW ETD 2011-170-105362 REV D.
